MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. EXTENSION SET, 17 INCH, 0.2 MICRON FILTER, CLAVE(TM) Y-SITE, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. EXTENSION SET, 17 INCH, 0.2 MICRON FILTER, CLAVE(TM) Y-SITE, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 206680490
Medical Device Problem Codes Complete Blockage (1094); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved an extension set, 17 inch, 0.2 micron filter, clave(tm) y-site, secure lock.The reporter stated that, near the end of a patient's infusion of enyzme sebelipase, the filter was clogged and they were unable to flush or aspirate medication.The filter/device was removed from line and the rest of infusion resumed (approximately 20 mls).There was no adverse event or harm.
 
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint cannot be replicated or confirmed.If additional information or if a device later becomes available, supplemental vigilance report(s) will be submitted at that time.
 
Additional Manufacturer Narrative
Investigation summary.No product samples, pictures, or videos were received for investigation.The complaint cannot be replicated or confirmed.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
EXTENSION SET, 17 INCH, 0.2 MICRON FILTER, CLAVE(TM) Y-SITE, SECURE LOCK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22877532
Report Number9615050-2025-00397
Device Sequence Number10371297
Product Code FPA
UDI-Device Identifier10887787005919
UDI-Public(01)10887787005919(17)280301(10)14271614
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K151969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number206680490
Device Lot Number14271614
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENYZME SEBELIPASE, MFR UNK.; UNSPECIFIED PRIMARY IV LINE, MFR UNK.
Patient SexUnknown